# SDR RAIA00311286

- Difficulty date: November 11, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 7,140 hours, 6,629 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152401
- Part serial: 729
- Condition: Overheated
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

5301-RIC- LEFT PACK SMELLS OVERHEATED.  MAINTENANCE REMOVED AND REPLACED ACM.
